# SDR DXTA2025030502560

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N847QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000096
- Aircraft time: 1,794 hours, 1,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 009022
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH BATTERIES OFF AND NOT ON SHIP POWER, EMERGENCY LIGHTS DO NOT COME ON WHEN SWITCHED TO THE ON POSITION.  EMERGENCY LIGHTS DO COME ON WHEN SWITCHED TO THE ARM POSITION, WHEN NOT ON SHIP POWER.  ONCE EMERGENCY LIGHTS HAVE TURNED ON WITH THE SWITCH IN THE ARM POSITION, THEY WILL STAY ON IF THE SWITCH IS TURNED TO ON.   WHEN ON SHIP POWER (BATT ON, OR BATT AND GPU ON, EMER BUSSES POWERED), EMERGENCY LIGHTS WILL TURN ON WITH THE EMERGENCY LIGHT SWITCH IN THE ON SWITCH POSITION.  EMERGENCY LIGHTS BATTERY PACKS HAD TIME TO FULLY CHARGE.  SUSPECT THE NUMBER THREE EMERGENCY LIGHT BATTERY IS FAULTY. CORRECTIVE ACTION; REMOVED AND REPLACED AFT EMERGENCY BATTERY PACK !AW CE700 AMM 33-50-05, PERFORMED OPERATIONAL CHECK IAW CE700 AMM 33-50-00. OPS CHECKS GOOD
